Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is it dangerous to have red spotted legs in a patient suffering from elephantitis ?

hello. my father is now 47 yrs old & he is suffering frm elephantities since the age of 16.we even went to CMC Vellur fopr the treatment but no use in the year 1992. Once in a year he is badly caught by fever & pain & the place were it is affected [left leg] becomes red spotted & after 5-6 days it is cured. my question is, is it natural in this case or a serious cause for the coming future?
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
he can take regularly yearly dose of medicine for elephantiasis.
this medicine will kill all the microscopic worms & some adult worms but is not able to kill all the adult worms.
so he will have to take yearly dose of medicine.
Answered: Mon, 13 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
in elephantiasis due to swelling and thick skin and itching reccurent skin infection is common so he may require anti biotic course often,
give some antihitamines,
give one course of Hetrazan ie Di ethyl carbamazine,it will give good relief.
ok and bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor